Journal of the ACM (JACM)


Search Issue
enter search term and/or author name


Journal of the ACM (JACM), Volume 30 Issue 3, July 1983

Optimal Search on Some Game Trees
Michael Tarsi
Pages: 389-396
DOI: 10.1145/2402.322383

Three-Dimensional VLSI: a case study
Arnold L. Rosenberg
Pages: 397-416
DOI: 10.1145/2402.322384

Smallest-last ordering and clustering and graph coloring algorithms
David W. Matula, Leland L. Beck
Pages: 417-427
DOI: 10.1145/2402.322385

The Relative Neighborhood Graph, with an Application to Minimum Spanning Trees
Kenneth J. Supowit
Pages: 428-448
DOI: 10.1145/2402.322386

Efficiency of Synchronous Versus Asynchronous Distributed Systems
Eshrat Arjomandi, Michael J. Fischer, Nancy A. Lynch
Pages: 449-456
DOI: 10.1145/2402.322387

Instruction Sets for Evaluating Arithmetic Expressions
E. G. Coffman, Jr., Ravi Sethi
Pages: 457-478
DOI: 10.1145/2402.322388

On the Desirability of Acyclic Database Schemes
Catriel Beeri, Ronald Fagin, David Maier, Mihalis Yannakakis
Pages: 479-513
DOI: 10.1145/2402.322389

Degrees of acyclicity for hypergraphs and relational database schemes
Ronald Fagin
Pages: 514-550
DOI: 10.1145/2402.322390

Parametric Combinatorial Computing and a Problem of Program Module Distribution
Dan Gusfield
Pages: 551-563
DOI: 10.1145/2402.322391

Robustness of queuing network formulas
Rajan Suri
Pages: 564-594
DOI: 10.1145/2402.2995

Properties of a Notation for Combining Functions
Jean-Claude Raoult, Ravi Sethi
Pages: 595-611
DOI: 10.1145/2402.322393

Effective Axiomatizations of Hoare Logics
Edmund M. Clarke, Jr., Steven M. German, Joseph Y. Halpern
Pages: 612-636
DOI: 10.1145/2402.322394

The Complexity of Solving Polynomial Equations by Quadrature
Georg Gati
Pages: 637-640
DOI: 10.1145/2402.322395

On the Simplification and Equivalence Problems for Straight-Line Programs
Oscar H. Ibarra, Brian S. Leininger
Pages: 641-656
DOI: 10.1145/2402.322396

Time-Space trade-offs for some algebraic problems
Joseph Ja'Ja'
Pages: 657-667
DOI: 10.1145/2402.2403

The Weak Byzantine Generals Problem
L. Lamport
Pages: 668-676
DOI: 10.1145/2402.322398

Refining Nondeterminism in Relativizations of Complexity Classes
Xu Mei-rui, John E. Doner, Ronald V. Book
Pages: 677-685
DOI: 10.1145/2402.322399